# SDR DALA2025022401394

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817600) FWD MAIN CABIN L1 DOOR AREA, FLOOR STRUCTURE HAS WORN PRIMER, POSSIBLE LIGHT CORROSION FROM STA 270-345 LBL60. REMOVED AND REPLACED L-1 DOOR CHORD ASSY # 654A0004-1073 IAW B 737 SRM 51-40-02.
